# SDR SWAA2022030362357

- Difficulty date: February 5, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 55,213 hours, 34,313 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FOUND ON AFT CARGO BAY FWD SHIELD SUPPORT ANGLE BS 767-787 RBL 20 WL 156. / AFT CARGO BAY FWD SHEILD SUPPORT ANGLE BS 767-787 RBL 20 WL 156 FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS FOUND IN SRM. REMOVED SUPPORT ANGLE I.A.W. SRM. 51-40-02-0G-0. LOCATED AND DRILLED NEW ANGLE P/O# 688813 I.A.W. SRM 51-40-05-0G-0 AND BOEING DWG 146A8R3 REV:-. INSTALLED NEW SUPPORT ANGLE I.A.W. SRM 51-40-02-0G-0 AND BOEING DWG 146A8123 REV: -.
